Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A Siegel formula for orthogonal groups over a function field


Author: Stephen J. Haris
Journal: Trans. Amer. Math. Soc. 190 (1974), 223-231
MSC: Primary 10C15; Secondary 12A85
DOI: https://doi.org/10.1090/S0002-9947-1974-0349584-1
MathSciNet review: 0349584
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a Siegel formula for a quadratic form over a function field, by establishing the convergence of the corresponding Eisenstein-Siegel series directly, then via the Hasse principle, that of the associated Poisson formula.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10C15, 12A85

Retrieve articles in all journals with MSC: 10C15, 12A85


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0349584-1
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society